MathSciNet Relay Station
MathSciNet bibliographic data
MR1604336 (99c:11144) 11R70 (11R11 19C99 19F27)
Browkin, Jerzy; Gangl, Herbert Tame and wild kernels of quadratic imaginary number fields. Math. Comp. 68 (1999), no. 225, 291–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement